Doctor insights on:
Many: Facial tics can be developmental (occurring as normal development signs in 6-8 year olds), or part of a motor movement disorder (such as tourette's) . Sometimes tics can be an adverse effect from medications. Also, tics can be caused by a neuroautoimmune process called panda's. See: intramural.Nimh.Nih.Gov/pdn/web.Htm. ...Read moreSee 1 more doctor answer
De-stress: If you don't have tourette's disease or some like condition, and no other situation is responsible, including both prescribed or "recreational" drugs--then de-stress. In resistant cases, consider obtaining cognitive behavioral therapy from a qualified psychologist, to teach you better coping mechanisms. ...Read more
If they are not a : recurrence of a chronic tic disorder or Tourette Syndrome that began before age 18, then she needs to be evaluated for a cause, first by her primary care doctor, then by a neurologist, if need be. Adult-onset tics can be from a neurological disorder, trauma or infection affecting facial nerves or "meth" or cocaine ingestion. Tics must be differentiated from muscle spasms or twitches, myoclonus. ...Read more
Reasons for adult-onset facial tics? No history of medication, no history of tics nor tourette's. Started at age 22
- Talk to a doctor live online for free
- Facial tics and diet
- Causes facial tics
- Causes of a facial tic
- Ask a doctor a question free online
- Home remedies for facial tics
- Herbal treatment for facial tics
- What is the best treatment for facial tics?
- How to get rid of a facial tic?
- Talk to a pediatrician online